# SDR UIEA2018011000051

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,559 hours, 22,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 957
- Condition: Malfunctioned
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PACK WILL NOT TURN OFF.  REMOVED AND REPLACED THE FLOW CONTROL VALVE IAW AMM 78-31-00. CHECKED NORMAL.
